It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm hoping that a dermatologist or other health professional on here can give me some advice. I'm currently in my second month of Accutane. I was originally/still am prescribed 60mg a day; a 20mg pill & 40mg pill. I have no idea how this happened but I accidentally started taking 2 40mg pills a day making it a dosage of 80mg a day! I did this for a total of ten days. I just realized this now when I went to take my pills and realized that I only have one box left and it is for 20mg. I am sort of freaking out because it is a Saturday night and only a few days before Christmas so I can't get ahold of my dermatologist! I haven't had any strange side affects other than my acne not really improving from month 1. Should I be worried?! Should I now take 40mg a day for the next 10 days to finish up my pills? My next appointment is on January 7th...should I just keep taking the rest of my pills (2 a day) using what I have? I'm terrified that I've screwed something up! Please help!





All times are GMT -7. The time now is 10:07 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!